Botox Q&A

Ask a doctor

Nausea + Botox

Narrow 9 questions by:

Sort by:
  • Most visited
  • Recent
  • Answers

Is It Normal to Have Nausea, Vomiting, and a Headache After Getting Botox and Juvederm?

I just got home from getting botox and juvederm injections and I am vomiting extremely nauseous and have a terible headache. Is this normal or should... READ MORE

How Long Do Botox Side Effects Last?

I had a botox injection 4 mounths ago because of excessive sweating on my palm and axillary. it was 500 units of dysport. and still i have nausea and... READ MORE

If I Were to Be Seriously Ill with Botox Would It More Likely Be Early After Injection?

I was injected with 20 Units of Botox for my frown lines 11 days ago. I had alot of terrible side effects, from 2 hrs after injection, chest... READ MORE

Droopy Eyelid, and Blurred Vision Which is Affecting my Driving, and Causing Me to Feel Nauseous and Dizzy

I have been having botox without incident for a couple of years, including forehead...eyes only minimal. One week post injection, my L eyelid began to... READ MORE

Can You Have Delayed Side Effects of Botox? (photo)

I had botox (16 units) applied to my 11's 6 days ago. All of a sudden this morning I stared getting strained feeling in my eyes, dizzy, nauseous, and... READ MORE

Why Does Botox Make Me Sick?

I had botox done a few years ago and 3 days after I got it I felt like I had very bad hangover. A few years later I tried it again convincing myself... READ MORE

I Have Headaches, Nausea, and Body Aches. Could my Recent Cosmetic Injections Be to Blame?

I have recently(6th feb) received injections for cosmetic purposes. resylane in my cheeks and vistabex in my forehead. About 10 days following the... READ MORE

Severe headache after first round of Botox for migraine...What can I do for relief?

I had botox one week ago to help with my chronic migraines. I did this as a last resort. The next day I felt extremely nauseous, and had a horribly... READ MORE

No matching results